# SDR VNAA202310100003

- Difficulty date: August 28, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: CC670101233
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR - JACKING PAD HELICOIL INSERT, RHS CW PERM REPAIR PER REO INSTRUCTIONS.  JACK FITTING PAD RH WING WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
